# SDR FDEA202212172944

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44379
- Aircraft time: 15,084 hours, 6,004 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T231087
- Condition: Damaged
- Location: Nr 1 Nacelle
- Part time: 15,084 hours, 6,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OPENING PYLON PANEL 437BL (#1 ENGINE OTBD) FOUND BOTH AFT DOOR HINGE FITTINGS WITH EXCESSIVE PLAY   AND HINGE BOLTS WEARING INTO PYLON FITTINGS. ITEM REPAIRED PER E.A. H-5451-T0372182 P1.
